English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Energy identity for approximations of harmonic maps from surfaces

Lamm, T. (2010). Energy identity for approximations of harmonic maps from surfaces. Transactions of the American Mathematical Society, 362(8), 4077-4097. Retrieved from http://www.jstor.org/stable/25733357.

Item is

Files

show Files
hide Files
:
0705.4589v1.pdf (Preprint), 258KB
Name:
0705.4589v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Lamm_2010.pdf (Any fulltext), 2MB
Name:
Lamm_2010.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Lamm, Tobias1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We prove the energy identity for the Sacks-Uhlenbeck and the biharmonic approximation of harmonic maps from surfaces into general target manifolds. The proof relies on Hopf-differential type estimates for the two approximations and on estimates for the concentration radius of bubbles.

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 354843
arXiv: 0705.4589
URI: http://www.jstor.org/stable/25733357
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 362 (8) Sequence Number: - Start / End Page: 4077 - 4097 Identifier: -